# SDR HNAA2015101900303

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 48,208 hours, 58,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN CABIN AND COCKPIT AFTER APU START.  INSPECTED ACFT AND GROUND RAN BLEED SYSTEM WITH ENGINE AND APU BLEEDS.  FOUND FUEL ODOR WITH APU BLEED ONLY.  NO SIGN OF FIRE OR OVERHEAT IN APU COMPARTMENT.
